Huber's theorem and some results in bispaces

Main Article Content

Sushanta Kumar Mohanta
Shilpa Patra

Abstract

In this paper, we obtain a generalized version of Huber’s theorem in a suitable bispace and analyse some properties of the limit map of a sequence of continuous maps over such a bispace.

Article Details

How to Cite
Mohanta, S. K. ., & Patra, S. . (2022). Huber’s theorem and some results in bispaces. Journal of Advanced Studies in Topology, 10(2), 25–34. Retrieved from http://www.m-sciences.com/index.php/jast/article/view/271
Section
Research Articles